Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Why I am suffering from continuous urine infection after taking femovan tablet. Is this some kind of side effect or something else please suggest me what to do.

1 Doctor Answered
No, it's not a side effect of the femovan tablet. Do the following--you maintain high grade of personal hygiene. Do change your underclothes at least 2 times a day wear cotton underclothesstay hydrated keep the area dry. For more details, you can consult me.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.